# SDR R61A201903150322

- Difficulty date: March 15, 2019
- Submitted: March 30, 2019
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 38,806 hours, 23,917 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003335001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** LOCATED ON FR17 AND BTWN STR27-28R, SHEAR TIE FOUND CORRODED. LOCATED ON FR17 BTWN STR27R-28R, SHEAR TIE REPLACED IAW SRM 51-41-01 & 51-41-02. PSE: 53-10-016.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
